gain? Ive been on amytriptolene and now cymbalta. Cymbalta made me lose 10lbs. but gave me insomni, depression, and aches. Kittenliz
I have been on Amitriptylene for 18 years and yes it can cause weight gain but I have found that as long as I am careful with my diet and get some exercise (not anything extreme as I can't do that but a nice brisk walk everyday which helps with the pain too) that I can keep the weight down. It was more of a problem when I first started to take it but not so much now which is funny as my sister started having problems with her weight after 50 and I have not.
I have had Fibromyalgia, advanced arthritis, disc problems etc so I am always on the hunt for new pain meds that won't make me gain a tin of weight. I've read about a new drug called Savella and unfortunately it's in the U.S but who knows how long it will take for Canada to get it on the market. I will be chasing the College of Physicians and Surgeons who has the most power when it comes to drugs. They are the reason doctors won't prescribe triplicates etc because the College breathes downs their necks and the paper work just isn't worth the energy and hassle doctors get from them. They are a bunch of idiots who don't know what it's like to live with Chronic pain. I have spoken to the big boss there and he is a horrible man who admittedly knows nothing about pain. Someone like him should not be on the board.
They need people from The Pain Clinic, not the back Clinic, the real Pain Clinic who study pain and actually know what they are talking about. I have asked about Savella and it's up to our government to approve it.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2010 • 1 answer
Posted 11 Oct 2011 • 3 answers
Can anyone recommend a single medication that can successfully treat both depression & fibromyalgia?
Posted 26 Sep 2014 • 9 answers
Posted 20 Jan 2016 • 4 answers
Posted 2 Jul 2016 • 1 answer